| Catalog Number |
CU-25122-F |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
02/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "on (b)(6) 2024, the hematologist informed the patient that after successful catheterization and hemofiltration treatment, a follow-up ultrasound was planned before extubation.The ultrasound showed hypoechoic attachment (thrombosis) around the right common femoral vein after catheterization.Following anticoagulation treatment for two weeks, the patient is currently under observation and treatment.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified to suggest a manufacturing related issue.The instructions for use (ifu) provided with this kit warns the user, "contraindications: the arrow large-bore two-lumen catheter is not designed for long-term (greater than or equal to 30 days) hemodialysis or for use in patients with thrombosed vessels." without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.